| Model Number |
SA60AT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Bag Tear (2639)
| Date of Event |
11/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Qualified associated products were indicated.Root cause has not been identified.Information was provided that the pc-tear was unrelated to the product.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported during a cataract extraction with intraocular lens (iol) implant procedure, the surgeon noticed a posterior capsule rupture.The surgeon replaced the lens with another lens in an initial procedure.Additional information has been requested.